MathSciNet Relay Station
MathSciNet bibliographic data
MR2459534 92D40
Tang, Sanyi; Cheke, Robert A. Models for integrated pest control and their biological implications. Math. Biosci. 215 (2008), no. 1, 115–125.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement